| Model Number |
DAT015 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced myopic outcome due to wrong power.The iol was removed in a secondary procedure.Additional information has been requested; however, further information has not been received.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed.Root cause has not been identified.There have been no other complaints reported in the lot number.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).